Discussions By Condition: Medical Errors

Running nose

Posted In: Medical Errors 1 Replies
  • Posted By: sneezing nose
  • March 18, 2007
  • 09:15 AM

I had running nose for more then 10 yrs, On the advise of my doctor My blood sample was send for analysis, The result was that I am allergy to egg. My doctor prescribe Aerius 5mg. This medication when taken do help to stop the running nose. But when I stop the medication the running nose relapse. Can some body advise me on:-

1) Is egg really cause my running nose?

2) Were Aerius 5mg cause addiction to me in the long run?:)

Reply Flag this Discussion

1 Replies:

  • I profess to know nothing about the drug aerius, but suggest you look it up on www.rxlist.com or www.drugs.com to get info on side effects. I do want to tell you about a treatment for allergies called NAET. This is an incredible protocol that naturally retrains your body and rids you of all sorts of allergies. They test you on over 5 components found in egg. After a treatment you are supposed to stay away from eggs for 25 hours to let the treatment take. They treat each allergen individually and after it has been cleared from your body you can eat these products without any problems. There have been testimonials from people with SEVERE allergies to things like peanuts and shellfish, who no longer have any allergic response to these foods. This is really amazing and you can find out more about it at www.naet.com. Best wishesDOM
    acuann 3,080 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?